# SDR AALA20111018TUL09

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 35,313 hours, 17,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CRACK IN CEILING INTERCOSTAL BETWEEN STATIONS 1287 AND 1309 NEAR CENTERLINE.  INSTALLED NEW INTERCOSTAL IN CEILING BETWEEN STATIONS 1287 AND 1309 NEAR CENTERLINE PER SRM 51-01-00.
